MAUDE Adverse Event Report: CAREFUSION MAXZERO EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION MAXZERO EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number MZ5301
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/04/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Although requested, the affected product has not been received.A follow up report will be submitted with investigation results should the devices be received for evaluation.
 
Event or Problem Description
The reported feedback suggests that there was a leakage.From the reported information there are no indications of serious injury to the patient or user as a result of this incident.
 
Event or Problem Description
 
Additional Manufacturer Narrative
A sample was not available for investigation of this feedback; however, the customer indicates that a leakage was identified when an infusion set was connected to the maxzero.No further information was available to assist the investigation.The details of this feedback were forwarded to the manufacturing site for investigation.A review of the production records for lot: 19016069 did not identify any in-process testing failures or quality deviations which may have resulted in a report of this nature.The root cause of the customer¿s experience could not be determined in this instance.Without a sample or connecting product it is not possible to determine whether a manufacturing defect could have caused or contributed to the reported issue.A review of the customer feedback database indicates that complaints of this nature are rare and there is currently no trend for issues of this nature against the mz5301 product.H3 other text.

Brand Name
MAXZERO EXTENSION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key9699706
Report Number9616066-2020-00442
Device Sequence Number11232217
Product Code FPA
UDI-Device Identifier10885403230547
UDI-Public10885403230547
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K140831
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 01/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/16/2022
Device Model NumberMZ5301
Device Catalogue NumberMZ5301
Device Lot Number19016069
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/12/2020
Supplement Report FDA Received Date04/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1